Doctor insights on:
I Take Alot Of Excedrin And Im Worried My Belly Always Looks Bloated And Feels Upsetright Shoulder Hurt For 2 Days Better Now Im Worried
I take a lot of Excedrin and im worried.. My belly always looks bloated and feels upset..Right shoulder hurt for 2 days better now .Im worried?
Upset stomach: Excedrin may cause duodenal ulcers if contains aspirin( salicilates). If pain is mild now switch to acetaminophen. If pain is moderator severe...Discuss with your doctor if an intra articular injection of cortisone may help you instead of taking too many or risky pills. Protect your stomach and duodenum with ranitidine or Pepcid (famotidine) or Omeprazole if stomach persists like that until you see a GI dr. ...Read moreSee 1 more doctor answer
I take Excedrin for my headaches everyday.6 a day for awhile now.Im worried my liver could be swollen. I have upset stomach right shoulder pain alittl?
Let's See?: Always read the label and know what hand how much you are taking. Acetaminophen/tylenol in adults is up to 2 grams a day (2, 000 milligrams). Less to none if there is liver disease or other problems and elderly. Less to none if significant alcohol intake or ingestion of other liver toxic meds/drugs. You should discuss with your pcp/gi doctor. Excedrin has Aspirin too? Stop and check! ...Read moreSee 1 more doctor answer
I took 2 tylenol (acetaminophen) severe cold and flu pills. I also took two Excedrin migraine pills. Now I have severe pain in my belly. What can I do?
Stop more meds: With the combination of meds on an empty stomach, you have gastritis = stomachache. Use an antacid like tums/rolaids or eat something bland like yogurt, or a banana to buffer the acid irritation of the stomach. It may take 30-60 minutes to relieve since it is already so painful. Avoid these meds on an empty stomach in the future. ...Read moreSee 1 more doctor answer
Was feeling a bit bloated, so I was massaging my upper stomach to move things along. This made my back hurt under my left shoulder blade. Normal?
Very bloated all the time. Excessive burping and flatuence. Paiin in upper right abdomen. Back paim lower and between shoulder blades. Help.
Cholecystitis: You have classic symptoms of a diseased gallbladder. Try a low fat diet to decrease symptoms. Okay to check in with your doc for exam, labs and ultrasound of right upper quadrant. If you have gallstones, a referral to surgery to discuss gallbladder surgery may be a benefit to you. Go sooner if you develop fever, vomiting or severe abdominal pain. Good luck. ...Read more
Causes of dull achy pain inches left of my belly button? I take 1-2 pillls of excedrin daily, could be that as cause? Trying to get off excedrin.
Unlikely: excedrin unlikely to be cause. List of possible causes pretty long. Need to see you doctor for a good history exam and appropriate testing to help you. Sorry this was not more helpful. Best of luck. Dr. R ...Read more
Re: taking 4 excedrin. the reason I take the Excedrin is due to headaches, neck and shoulder aches.?
I take Excedrin often. I have been having dull pain 3 inches left of belly then 2 inches going up. Is it likely ulcer? or what?
Many Exedrins: Exedrin is a brand name of several different products, all of which contain acetaminophen & caffeine. Several of these OTC medications also contain aspirin which can irritate your stomach causing ulcers, heartburn & gastritis. Chat w/your family doc to see if any additional testing is warranted if stopping Exedrin isn't enough. See if Exedrin w/o aspirin works. Ask about other options. Good luck! ...Read more
Dr prescribed tramadol. If I have just headache but no belly pain, can I take an Excedrin and 6 hours later tramadol? Thank you
I have pain in left ribcage are through to my back and my shoulder and stomach is bloated and distended?
I've had a terrible migraine since last monday i've taken soo much Excedrin n ibuprofen my stomach hurts i need to know an alternative it's killing me?
Migraine: You probably need to ask your doctor for a pain medicine, but also you may want to see a neurologist for a maintenance medication to prevent these long migraine episodes. If you can't wait until the morning, the er may give you something to help you overnight. ...Read moreSee 1 more doctor answer
Is it possible to get stomach bleeding from taking 2 Excedrin caplets? No history of ulcers or stomach bleedinf. Usually only take tylenol (acetaminophen).
Possible, not likely: Any nonsteroidal antiinflammatory drug (nsaid), including aspirin, ibuprofen, naproxyn, can cause (usually painless) gastrointestinal ulceration or bleeding. It usually takes more than a single dose of 2 Aspirin (excedrin). Infection with h pylori bacteria can cause ulcers; the 2 together more likely to cause problems. ...Read moreSee 1 more doctor answer
Been to specialists n had scans n no answers I've been waking up w.Headaches everyday for years tired of taking Excedrin it hurts my stomach.Any help?
Neck Checked Out?: Many times when the brain is normal and headaches still persist having the neck or cervical spine checked out for abnormalities is the next step. I would suggest that and maybe even see a pain/spine specialist to evaluate for facet disorders. If they can't be corrected with exercise and pt, you may be a candidate for facet injections or radiofrequency ablation for longer relief. ...Read moreSee 1 more doctor answer
I get severe migraines and have been taking a lot of Excedrin and ibuprofen all week now i'm having stomach ulcer symptoms what do I need to do? Er?
What can i take for my migraines that wont erode my stomach lining. Already on pantoprazole for bad heartburn, take excedrin, but tough on my stomach.
See below: I would talk to your PCP or neurologist. There are many new treatments now that should be much easier on your GI tract. ...Read more
Hi I took two extra strength tylenol at 3pm today but my head still hurts on one side if my head can I take a excedrin migraine now or a bc to stop?
I gained 20 lbs in two months. Now My stomach hurts with pain, and shortness of breath. Also at night I get hot sweats. I am feeling bloated always.
I've had an aching pain for a few days now in my upper abdomen, which hurts to push down. I'm bloated, have nausea and diarrhoea. What is it?
- Talk to a doctor live online for free
- My period always lasts 7 days this time it was only 4 should i be worried
- I was off my cellcept for two weeks and now im back on it woke up with sore throat for three days
- My hand feels better but looks worse after 3 days of swollen hand from shorting meth in it
- Ask a doctor a question free online
- My eyes are swollen for 2 days now cos of azithromycin im taking benadryl how long woukd my eyes get better
- Im always constipated and my lower stomach hurts or feels bloated is there somthing i could do to make it better
- Im worried because 3 days from now my stool is green on wheatgrass diet